# SDR GTIA2023101037528

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 30,588 hours, 13,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY F/A FLASH LIGHT INOP-REMOVED AND RESECURED THE FWD GALLEY FLASH LIGHT OPS CHECK GOOD REF CMM 25-60-13
